Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 35, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 7, 2006, 8:02 PM CDT for Crockett County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2006, 8:02 PM CDT (01:02 UTC)
- Expired
- May 7, 2006, 9:00 PM CDT
- In force
- 58 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
County Crockett County, TX
The radar
The San Angelo radar (KSJT), 144 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2122 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 080104
TORSJT
TXC105-080200-
/O.NEW.KSJT.TO.W.0035.060508T0102Z-060508T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
802 PM CDT SUN MAY 7 2006
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS
* UNTIL 900 PM CDT
* AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 27 MILES WEST OF
THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405...OR ABOUT 18
MILES SOUTH OF SHEFFIELD...MOVING SOUTHEAST AT 25 MPH.
* THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF...
SOUTHEASTERN CROCKETT COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 3056 10164 3043 10172 3034 10164 3034 10171
3029 10174 3029 10122 3029 10096 3054 10115
$$2 follow-up statements
000
WFUS54 KSJT 080108 CCA
TORSJT
TXC105-080200-
/O.COR.KSJT.TO.W.0035.060508T0102Z-060508T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
802 PM CDT SUN MAY 7 2006
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN AND SOUTHERN CROCKETT COUNTY IN WEST CENTRAL TEXAS
* UNTIL 900 PM CDT
* AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 27 MILES WEST OF
THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405...OR ABOUT 18
MILES SOUTH OF SHEFFIELD...MOVING SOUTHEAST AT 25 MPH.
* THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF...
SOUTHWESTERN AND SOUTHERN CROCKETT COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 3056 10164 3043 10172 3034 10164 3034 10171
3029 10174 3029 10122 3029 10096 3054 10115
$$000
WWUS54 KSJT 080131
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
830 PM CDT SUN MAY 7 2006
TXC105-080200-
/O.CON.KSJT.TO.W.0035.000000T0000Z-060508T0200Z/
CROCKETT TX-
830 PM CDT SUN MAY 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN CROCKETT COUNTY...
AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER EXTREME EAST
CENTRAL TERRELL COUNTY...OR ABOUT 22 MILES SOUTH OF SHEFFIELD...
MOVING SOUTHEAST AT 25 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
CROCKETT COUNTY.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3056 10164 3043 10172 3034 10164 3034 10171
3029 10174 3029 10122 3036 10131 3048 10152
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 6:29 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 7, 6:29 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 629 PM CDT SUN MAY 7 2006 .AVIATION... THUNDERSTORMS CONTINUE TO DEVELOP OVERHEAD OF KSJT THIS EVENING AND TRACK OFF TO THE EAST...WHILE MORE SCATTERED ACTIVITY DEVELOPING OFF TO THE SOUTHWEST ACROSS PORTIONS OF THE SOUTHERN PERMIAN BASIN AND TRANS PECOS. WILL CONTINUE TO HAVE A TEMPO FOR STORMS AT KSJT FOR THE NEXT FEW HOURS. NOTHING HEADED TOWARDS KABI AT THE MOVEMENT...AND WITH THEM MUCH FARTHER NORTH OF A STATIONARY FRONT...CONVECTION WILL HAVE A HARD TIME GETTING THAT FAR NORTHEAST ANY TIME SOON. WILL LEAVE THEM DRY FOR NOW. OTHERWISE...LOW CLOUDS SHOULD FILL BACK IN TONIGHT. BETTER SOUTHWEST FLOW ON MONDAY SHOULD HELP DRY THINGS OUT A LITTLE...AT LEAST ENOUGH TO HAVE THE CEILINGS CLIMB AND EVENTUALLY BREAK DURING THE AFTERNOON. && .PREV DISCUSSION... (ISSUED 511 PM CDT SUN MAY 7 2006) UPDATE... UPDATED FOR SEVERE THUNDERSTORM WATCH 305. IN WEST CENTRAL TEXAS THIS IS ESSENTIALLY ALONG AND WEST OF A JUNCTION...EDEN...BALLINGER ..SWEETWATER...ROBY LINE. STRONG THUNDERSTORMS HAVE DEVELOPED JUST WEST OF SAN ANGELO AND ARE MOVING NORTHEAST. PREV DISCUSSION... (ISSUED 356 PM CDT SUN MAY 7 2006) SHORT TERM... LATEST SATELLITE IMAGERY INDICATING MOSTLY CLOUDY SKIES DOMINATE WEST CENTRAL TEXAS THIS AFTERNOON. AT THE SURFACE...TEMPERATURES RANGE FROM AROUND 70 ACROSS THE BIG COUNTRY TO 80 AT JUNCTION. MINOR SHORT WAVES...EMBEDDED IN THE SOUTHWEST FLOW ALOFT...WILL CONTINUE TO PUSH ACROSS WEST CENTRAL TEXAS TONIGHT. TOUGH TO PINPOINT WHERE THE BEST RAIN CHANCES WILL BE THIS EVENING AND OVERNIGHT WITH THESE WEAK IMPULSES. SO...DECIDED TO GO WITH 30 POPS FOR ALL OUR COUNTIES TONIGHT. MOSTLY CLOUDY SKIES BEGIN THE DAY TOMORROW. HOWEVER...A SURFACE DRYLINE PUSHES WELL INTO INTO WEST CENTRAL TEXAS BRING PARTIAL CLEARING BY TOMORROW AFTERNOON. THERMAL RIDGE AT 850 MB CONTINUES TO EXPAND TOMORROW. SO...AFTERNOON HIGHS TOMORROW IN THE LOWER TO MID 90S LOOK GOOD. WITH THE POTENTIAL FOR A FEW LINGERING SURFACE BOUNDARIES...AND THE LIKELIHOOD OF DE-STABILIZATION...WILL CONTINUE SLIGHT CHANCE POPS FOR OUR EASTERN COUNTIES FOR TOMORROW AFTERNOON INTO TOMORROW EVENING. WITH THE NEXT SURFACE COLD FRONT STILL ON TRACK TO PUSH SOUTH ACROSS WEST CENTRAL TEXAS ON WEDNESDAY...I EXPECTED MAV MOS GUIDANCE NUMBERS FOR AFTERNOON HIGHS TUESDAY TO BE WARMER THAN MAV MOS NUMBERS FOR TOMORROW. HOWEVER...GFS40 KICKS THE EXPANDING 850 MB THERMAL RIDGE IN THE HEAD AND DRIVES IT BACK WEST TUESDAY AFTERNOON...AS A LARGE QPF BULLSEYE DEVELOPS OVER SOUTH CENTRAL TEXAS BY 00Z WEDNESDAY. THE GFS40 DOES PUSH AN UPPER-LEVEL LOW ACROSS CENTRAL MEXICO TO A POSITION JUST EAST OF THE BIG BEND BY 00Z WEDNESDAY. HOWEVER...NOT CONFIDENT ENOUGH AT THIS TIME TO DROP OUR AFTERNOON HIGHS TUESDAY INTO THE UPPER 80S FOR SAN ANGELO AND JUNCTION AS THE MAV MOS GUIDANCE SUGGESTS. FOR WEDNESDAY...SURFACE COLD FRONT MOVES INTO THE INTERSTATE 10 CORRIDOR DURING THE AFTERNOON. HIGHS WEDNESDAY SOMEWHAT UNCERTAIN. BUT...NUMBERS CLOSE TO SEASONAL NORMALS AND MOS GUIDANCE LOOK REASONABLE. LONG TERM... TEMPERATURES REMAIN COOL AND CLOSE TO SEASONAL NORMALS THROUGH THE END OF NEXT WEEK. SURFACE HIGH PRESSURE REMAINS ESSENTIALLY STATIONARY OVER THE MISSISSIPPI VALLEY INTO THE START OF NEXT WEEKEND. THEN...RETURN SOUTHEAST LOW-LEVEL FLOW BEGINS TO BRING MOISTURE BACK INTO WEST CENTRAL TEXAS. RAIN CHANCES LOOK QUESTIONABLE. THUS...WILL CONTINUE LOW POPS FOR THE LONG TERM. SJT WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING ZONES: COKE...CONCHO...CROCKETT...FISHER...IRION... KIMBLE...MENARD...NOLAN...RUNNELS...SCHLEICHER...STERLING... SUTTON...AND TOM GREEN. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 65 92 66 94 / 30 10 10 20 SAN ANGELO 68 95 67 95 / 30 10 10 10 JUNCTION 70 92 69 92 / 30 20 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING ZONES: COKE...CONCHO...CROCKETT...FISHER...IRION... KIMBLE...MENARD...NOLAN...RUNNELS...SCHLEICHER...STERLING... SUTTON...AND TOM GREEN. && 07
Hazardous weather outlook, May 7, 1:58 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 158 PM CDT SUN MAY 7 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-081900- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 158 PM CDT SUN MAY 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS WEST TEXAS AND WEST CENTRAL TEXAS. THE HIGHEST THREAT APPEARS TO BE OVER THE EDWARDS PLATEAU AND WESTERN CONCHO VALLEY. LOW LEVEL MOISTURE CONTINUES TO STREAM INTO THE REGION AS A WEAK WARM FRONT PUSHES NORTH. WITH SKIES PARTIALLY CLEARING...INSTABILITY SHOULD CONTINUE TO INCREASE THIS AFTERNOON. UPPER LEVEL WINDS AND DEEP LAYER SHEAR WILL BE STRONG ENOUGH FOR STORM ORGANIZATION...POSSIBLY ISOLATED SUPERCELLS. THESE STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE DRYLINE SHOULD BECOME MORE ACTIVE TOMORROW AND TUESDAY. THE DRYLINE MAY PUSH THROUGH THE AREA KEEPING MOIST FLOW EAST OF THE AREA. THE HEARTLAND AND HILL COUNTRY MAY HAVE A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY BUT ANY SEVERE THUNDERSTORM ACTIVITY IS EXPECTED TO BE EAST OF THE REGION BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, May 7, 5:05 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 505 PM CDT SUN MAY 7 2006 TXZ072-072245- TOM GREEN TX- 505 PM CDT SUN MAY 7 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT FOR TOM GREEN COUNTY... AT 500 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTH OF TANKERSLEY...OR ABOUT 10 MILES EAST OF MERTZON...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... SAN ANGELO BY 535 PM CDT HARRIET BY 545 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, May 7, 6:49 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 649 PM CDT SUN MAY 7 2006 TXZ066-072-073-080030- RUNNELS TX-TOM GREEN TX-CONCHO TX- 649 PM CDT SUN MAY 7 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT FOR RUNNELS...TOM GREEN AND CONCHO COUNTIES... AT 644 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES EAST OF SAN ANGELO...MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VERIBEST BY 700 PM CDT HARRIET BY 705 PM CDT MILES BY 725 PM CDT LOWAKE AND ROWENA BY 730 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, May 7, 7:31 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 731 PM CDT SUN MAY 7 2006 TXZ066-073-080130- RUNNELS TX-CONCHO TX- 731 PM CDT SUN MAY 7 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT FOR RUNNELS AND CONCHO COUNTIES... AT 729 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER LOWAKE...OR ABOUT 11 MILES WEST OF PAINT ROCK...MOVING EAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ROWENA BY 740 PM CDT US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND THE INTERSECTION OF US-83 AND RANCH ROAD 1929 BY 755 PM CDT BALLINGER BY 800 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, May 7, 7:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 748 PM CDT SUN MAY 7 2006 TXZ076-080145- CROCKETT TX- 748 PM CDT SUN MAY 7 2006 ...LARGE SEVERE STORM HEADS TOWARD SOUTHWEST CROCKETT COUNTY... AT 744 PM CDT...A LARGE SEVERE THUNDERSTORM ABOUT 13 MILES SOUTH OF SHEFFIELD...OR ABOUT 8 MILES NORTH OF THE TERREL GAS PLANT...MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL BE ENTERING SOUTHWESTERN CROCKETT COUNTY JUST AFTER 820 AM. LOOK FOR SEVERE THUNDERSTORM WARNINGS FOR THIS STORM. HAIL...GOLFBALL TO BASEBALL IS LIKELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 33 min |
| May 7, 9:28 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 32 min |
| May 7, 9:46 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Schleicher, Sutton | 29 min |
| May 7, 10:01 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 29 min |
| May 7, 10:12 PM CDT | Tornado Warning | SJT | Crockett, Sutton | 48 min |
| May 7, 10:17 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Kimble, McCulloch, Menard, San Saba, Schleicher and 1 more | 43 min |
| May 7, 11:01 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason, Menard | 59 min |
| May 7, 11:36 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 39 min |
| May 8, 3:33 PM CDT | Red Flag Warning | SJT | Coke, Crockett, Fisher, Irion, Nolan, Sterling and 1 more | 30 hr |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.